Characterizations of (H)PI extensions

    Research output: Contribution to journalArticleAcademicpeer-review

    7 Citations (Scopus)

    Abstract

    A generalization of I.U. Bronstein's characterization for PD extensions is given and, exploiting similar ideas, HPI extensions are characterized intrinsically.
    Original languageEnglish
    Pages (from-to)453-467
    Number of pages16
    JournalPacific Journal of Mathematics
    Volume120
    Issue number2
    DOIs
    Publication statusPublished - 1985

    Fingerprint

    Dive into the research topics of 'Characterizations of (H)PI extensions'. Together they form a unique fingerprint.

    Cite this